# SDR MALA010215

- Difficulty date: February 12, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT FUSELAGE HAS SEVERAL DENTS BETWEEN STA 339 THRU STA 363, AND SL1618 THRU SL1622.  REFER TO CELSIUS W/O 19347, TASK 2518, AND SAAB EO STATEMENT 340SDS001021.  MAINTENANCE CHECK LIMITS, FOUND TO BE OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10.  PERFORM NDT: EC AND BOND TEST. NDT PER FFV.  NDT006 & 004 EC & UT NO CRACKS, NO DISBONDS, DENTS ARE ACCEPTED AS IS REF SAAB ENGINEERING STATEMENT 340SDS001021.
